Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2004, Volume 49, Issue 4, Pages 813–816 (Mi tvp199)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On the necessary conditions of Poisson convergence for martingales

A. G. Sholomitskii

Central Economics and Mathematics Institute, RAS

Abstract: This paper proves a theorem on necessary conditions for the Poisson convergence of sums of martingale differences. The theorem conditions generalize the classic conditions for the convergence of sums of independent summands.

Keywords: martingale, Poisson law, weak convergence

DOI: https://doi.org/10.4213/tvp199

Full text: PDF file (451 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2005, 49:4, 735–737

Bibliographic databases:

Received: 14.11.2001

Citation: A. G. Sholomitskii, “On the necessary conditions of Poisson convergence for martingales”, Teor. Veroyatnost. i Primenen., 49:4 (2004), 813–816; Theory Probab. Appl., 49:4 (2005), 735–737

Citation in format AMSBIB
\Bibitem{Sho04}
\by A.~G.~Sholomitskii
\paper On the necessary conditions of Poisson convergence
for martingales
\jour Teor. Veroyatnost. i Primenen.
\yr 2004
\vol 49
\issue 4
\pages 813--816
\mathnet{http://mi.mathnet.ru/tvp199}
\crossref{https://doi.org/10.4213/tvp199}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2144253}
\zmath{https://zbmath.org/?q=an:1094.60032}
\transl
\jour Theory Probab. Appl.
\yr 2005
\vol 49
\issue 4
\pages 735--737
\crossref{https://doi.org/10.1137/S0040585X9798141X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000234407500014}


Linking options:
  • http://mi.mathnet.ru/eng/tvp199
  • https://doi.org/10.4213/tvp199
  • http://mi.mathnet.ru/eng/tvp/v49/i4/p813

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cheng Ts.-L., Yang Sh.-Y., “Stable Poisson Convergence for Integer-Valued Random Variables”, Taiwan. J. Math., 17:6 (2013), 1869–1885  crossref  mathscinet  zmath  isi  scopus
  •     Theory of Probability and its Applications
    Number of views:
    This page:202
    Full text:112
    References:38

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021